Axi-dilaton gravity in D >= 4 dimensional space-times with torsion


Creative Commons License

Cebeci H., Dereli T.

PHYSICAL REVIEW D, vol.71, no.2, 2005 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 71 Issue: 2
  • Publication Date: 2005
  • Doi Number: 10.1103/physrevd.71.024016
  • Title of Journal : PHYSICAL REVIEW D

Abstract

We study models of axi-dilaton gravity in space-time geometries with torsion. We discuss conformal rescaling rules in both Riemannian and non-Riemannian formulations. We give static, spherically symmetric solutions and examine their singularity behavior.